# SDR SWAA2022120578182

- Difficulty date: December 3, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N406WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27894
- Aircraft time: 72,194 hours, 43,025 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Condition: Out Of Limits
- Location: Te Flap Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

WHEN SELECTING FLAPS 15 FOR LANDING FLAPS STAYED AT 5. PERFORMED QRH PROCEDURE LANDED FLAPS 15.   FOUND THE NR 4 SKEW SENSOR OUT OF LIMITS. R & R THE NR 4 SKEW SENSOR IAW AMM 27-59 00. FLAPS OPS CHECKED GOOD.
